Skip to Content

Does metronidazole tint urine pink?

Responses (1)

Anonymous 7 Mar 2012

Hello,

Pink urine is not listed as a side effect, contact your Dr. and inform him / her.

Metronidazole side effects

Get emergency medical help if you have any of these signs of an allergic reaction to metronidazole: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Call your doctor at once if you have any of these serious side effects:

numbness or tingling in your hands or feet;
white patches or sores inside your mouth or on your lips;
pain or burning when you urinate;
diarrhea that is watery or bloody;
vision problems, pain behind your eyes;
trouble concentrating, slurred speech, mood or behavior changes, tremors, muscle twitching, seizure (convulsions);
fever, chills, muscle pain, confusion, headache, sore throat, neck stiffness, increased sensitivity to light, drowsiness, nausea and vomiting; or
severe skin reaction -- fever, sore throat, swelling in your face or tongue, burning in your eyes, skin pain, followed by a red or purple skin rash that spreads (especially in the face or upper body) and causes blistering and peeling.
Less serious metronidazole side effects may include:

stomach pain, diarrhea;
dizziness, loss of balance;
vaginal itching or discharge;
dry mouth or unpleasant metallic taste;
cough, sneezing, runny or stuffy nose; or
swollen or sore tongue.

This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

https://www.drugs.com/metronidazole.html

Get well soon,

maso.-

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions